# SDR DALA14020669212

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA, BS 1328, BETWEEN L28 -29R SHEAR TIE CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SECTION OF SHEAR TIE IAW DWG 9919605 AND SRM 53-10-02, FIG 3 AND 51-30-02.
